# SDR FDEA202107191817

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 541LB L/E LAND CORROSION AROUND SCREW HOLE.(MARKED) REMOVED CORROSION , .118 REMAINING THICKNESS, .132 ORIGINAL THICKNESS, .012   MATERIAL REMOVED PER SRM 57-00-01 VOL I , WITHIN LIMITS. TREATED AND PAINTED SRM   REF 51-21-01 VOL II.
